Get Help Now!  

  800.815.3910 

  Available 24/7   

The road to recovery starts here! Trusted, confidential help available 24/7. Speak with an addiction treatment specialist anytime. Please call us now at 800-815-3910!




I was once addicted to vyvanse!

by David
(Wisconsin)

It all started out when i was with a friend of mine who had ADHD. I saw him talk a pill one day that changed him and helped him. So when he wasn't looking I took the bottle. They were 40mg.

So when i got home i tried them. They made me feel a weird feeling that i began to like. So about every 2 weeks or so i would go to his house and take more. But people started to notice i was acting different. I had wasn't sleeping or eating a lot. I was always paranoid and shaking.

More and more people were noticing about after 2 months. I was now taking 70mg of vyvanse almost every day. I was almost always hallucinating and people were thinking i was crazy. I lost a lot of friends because of it.

My girlfriend was the one to help me quit. DON'T DO ANYTHING THAT WASN'T PRESCRIBED TO YOU.

Comments for I was once addicted to vyvanse!

Click here to add your own comments

Vyvanse is addictive and glad you were able to quit!
by: Debbie Wicker

Dear David,

Thanks so much for your candid story describing how you began abusing Vyvanse. According to Drugs.com Vyvanse:

"Vyvanse (lisdexamfetamine) is a central nervous system stimulant. It affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control.

Vyvanse is used to treat attention deficit hyperactivity disorder (ADHD) in adults and in children who are at least 6 years old.

Vyvanse is also used to treat moderate to severe binge eating disorder in adults. This medicine is not to be used for obesity or weight loss.

Vyvanse is a drug of abuse and may be habit-forming. Keep track of the amount of medicine used from each new bottle. You should be aware if anyone is using your medicine improperly or without a prescription. Using this medication improperly can cause death or serious side effects on the heart."

If some has ADHD it can be useful for them but is used improperly it has very serious consequences. Your message about not using some else's drugs it so correct and I certainly hope other heed your warning!

Debbie

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Drug Addiction Stories.





and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8






Recent Articles

  1. Why do I feel high, if I haven't smoked recently?

    Feb 19, 18 08:41 AM

    I've smoked weed everyday and I'm usually high throughout the day, but I've been trying to quit. I haven't smoked in three days yet I felt high for a

    Read More

  2. What should I do?

    Feb 17, 18 04:01 PM

    I been with the father to my children for going on six years. When we began to go out I never knew he did drugs. Once we started getting serious I moved

    Read More

  3. Looking for meeting in Parma, OH

    Feb 17, 18 03:34 PM

    Hi, Looking for meetings for myself and my mother. My son has been battling heroin for past 5 years and we are looking for support. He has been in and

    Read More


Follow on Twitter or Google+